# SDR SWAA2022021693732

- Difficulty date: June 1, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL #221AF AT STA. 294 HAS THE TOP SURFACE SEPARATING. / REPAIRED MAIN CABIN FLOOR PANEL #221AF IAW B737 SRM 53-00-50-9 REV. 64 OVER ENTIRE UPPER SURFACE. A59144; A80188; A59144; A49522
